Keyword Search:


Bookmark and Share

Mappings on weakly Lindelof and weakly regular-Lindelof spaces.

Alfawakhreh, Anwar Jabor and Kilicman, Adem (2011) Mappings on weakly Lindelof and weakly regular-Lindelof spaces. Applied General Topology , 12 (2). pp. 135-141. ISSN 1576-9402

[img] PDF (Abstract)
82Kb

Official URL: http://www.upv.es/

Abstract

In this paper we study the effect of mappings and some decompositions of continuity on weakly Lindelof spaces and weakly regular-Lindelof spaces. We show that some mappings preserve these topological properties. We also show that the image of a weakly Lindelof space (resp. weakly regular-Lindelof space) under an almost continuous mapping is weakly Lindelof (resp. weakly regular-Lindelof). Moreover, the image of a weakly regular-Lindelof space under a precontinuous and contracontinuous mapping is Lindelof.

Item Type:Article
Keyword:Lindelof; Weakly Lindelof; Weakly regular lindelof.
Faculty or Institute:Faculty of Science
Publisher:Universidad Politécnica de Valencia
ID Code:25066
Deposited By: Nur Farahin Ramli
Deposited On:25 Jul 2013 13:32
Last Modified:09 Oct 2015 16:46

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 25 Jul 2013 13:32.

View statistics for "Mappings on weakly Lindelof and weakly regular-Lindelof spaces."